Lamictal, as we all know is a poor mood stabiizer`for me it did little or nothing for depression
I never took lamictal ever but have been on Tripeptal for a few months now. I have been made hypomanic from the tripeptal for I have been running about the apartment dusting things that don' t need dusted and other things like that. When I talked to my nurse and doctor I reported that I was feeling fine. Oh yeah baby top of the world jack! But when I read on the internet the many side effects of the drug and discoved that I indeed had twelve of those darn side effects, Some of them pretty nasty too. Yet I had told the medical staff that I was feeling good because to me I really was. But it got too good. I cut back my pills from the prescribed two150 mg at night to one. Then one in the morning. I did this without consulting with the doctor, Heck I know what I need. I am going to tell him that I do not intend to take the drug and that I hope that he will work with me to wean me off the shit cos I am about to do it with or without him. I invite you to research the drug before you decide to use it. I wish I had never and can't wait to be completely off of it.
Hi, Uni! They are two different drugs that have different modes of action, but are used as mood stabilizers. Neither is usually prescribed for depression alone, but may help with bipolar depression. They are usually taken with a bipolar med like Geodon or Seroquel.
Best wishes, WCV
- Trileptal Information for Consumers
- Trileptal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trileptal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was prescribed Lamictal in January, 2009, to help me get through treatment for Hep-C (Interferon &
Posted 4 Jan 2010 • 2 answers
Im a 33 yr old women. I believe I suffer from adhd.. went to phyc. he explained bi plolarisim to me?
Posted 14 Dec 2010 • 2 answers
Posted 16 Jul 2012 • 9 answers
Posted 24 Aug 2012 • 2 answers
Posted 22 May 2013 • 1 answer